Could I Be Pregnant-pg109893552211

1 Replies
unknown - October 27

i was on the depo shot for a year and decided to take a month off. My boyfriend and i had unprotected s_x and two days later i came on my period. Well i can't really say it was a actually period because i stayed on for a couple of days, but it never really came down. I saw it when i went to the bathroom. So my question is could i be pregnant?

 

Daile - October 28

I would say it's highly unlikely. From what I've read about the depo shot, after taking it for an extended period of time (such as a year) it can take anywhere from 10 months to 2 years for the hormone to get completely out of your system and for your cycles to return to normal. You period was probably shorter and lighter because you stopped the depo shot, and you no longer had such an abundance of hormones in your body. If you are late for your next period, get tested.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion